# SDR DALA2024100109591

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON ELECTRICAL CONNECTOR INTERCONNEC TING STRUT ON LH WING. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTOR FIN: 7543VC AT AREA FLAP INTERCONNECTING STRUT ON LH WING AS PER A320 FAM AMM 27-51-44- 000-001-A AND AMM 27-51-44-400-001-A. (0583192)
